On an Open Problem in Complex Valued Rectangular b-Metric Spaces with an Application

Authors

  • Cholatis Suanoom Program of Mathematics, Faculty of Science and Technology, Kamphaengphet Rajabhat University, Kamphaengphet 62000, Thailand
  • Wongvisarut Khuangsatung Department of Mathematics and Computer Science, Faculty of Science and Technology, Rajamangala University of Technology Thanyaburi, Pathum Thani 12110, Thailand
  • Thanatporn Bantaojai Mathematics English Program, Faculty of Education, Valaya Alongkorn Rajabhat University under the Royal Patronage, Pathum Thani 13180, Thailand

Keywords:

Fixed point, Contraction mapping, Rectangular b-metric spaces, Integral equation, Fredholm type

Abstract

The purpose of the paper is to solve problem 1. Moreover, we prove fixed point theorems for contraction mappings in complete rectangular b-metrics and give examples as a satisfying the theorems in such spaces and give examples as a satisfying the theorems in rectangular b-metric spaces. Finally, we apply our result to examine the existence and uniqueness of solution for a system of Fredholm integral equation.

Downloads

Download data is not yet available.

Downloads

Published

2022-06-29

How to Cite

Suanoom, C. ., Khuangsatung, W. ., & Bantaojai, T. (2022). On an Open Problem in Complex Valued Rectangular b-Metric Spaces with an Application. Science & Technology Asia, 27(2), 78–83. Retrieved from https://ph02.tci-thaijo.org/index.php/SciTechAsia/article/view/241485

Issue

Section

Physical sciences